MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)

DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)
Model Number 8000.COM03
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code Loss of Vision (2139)
Date of Event 09/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer ((b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6).The investigation concluded due to user error infusion line pressure varies and patient lost his sight hence reportable.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
It was happened that vit2 appeared on eva and the screen went red during vit surgery, and to clear the error they turned off, rebooted and did re-priming with infusion tubing connected with patient eye, because his nurse insisted that our young sales reps say it is possible by phone conversation.The priming completed successfully.After surgery, his patient lost the sight of his eye and requested him to submit his clinical record.The dr.Really would like to know possible impacts that might be caused by continuing to apply 100mmhg of irrigation pressure to the eye for at least 1 minute during priming.He would like to know the reason his patient lost the sight of his eye and if it was because of eva or not.The dr.Insists that the priming should not completed with infusion tubing connected with patient eye.This patient had an artery stenosis and further investigation determined that the artery stenosis was present prior to the start of the surgery.In collaboration with the physician we conclude that this is the main reason for the lost of sight by the patient.

Brand Name
EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)
Common Device Name
EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7622147
Report Number1222074-2018-00195
Device Sequence Number13876763
Product Code HQC
UDI-Device Identifier08717872019666
UDI-Public08717872019666
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 09/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number8000.COM03
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2018
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;